IDEAS home Printed from https://ideas.repec.org/a/eee/mateco/v16y1987i1p53-64.html
   My bibliography  Save this article

Sections and extensions of concave functions

Author

Listed:
  • Howe, Roger

Abstract

No abstract is available for this item.

Suggested Citation

  • Howe, Roger, 1987. "Sections and extensions of concave functions," Journal of Mathematical Economics, Elsevier, vol. 16(1), pages 53-64, February.
  • Handle: RePEc:eee:mateco:v:16:y:1987:i:1:p:53-64
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/0304-4068(87)90021-8
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Nermuth, Manfred, 1978. "Sensitivity of optimal growth paths : With respect to a change in target stocks or in the length of the planning horizon in a multisector model," Journal of Mathematical Economics, Elsevier, vol. 5(3), pages 289-301, December.
    2. David Cass, 1964. "Optimum Economic Growth in an Aggregative Model of Capital Accumulation: A Turnpike Theorem," Cowles Foundation Discussion Papers 178, Cowles Foundation for Research in Economics, Yale University.
    3. Easley, David & Spulber, Daniel F, 1981. "Stochastic Equilibrium and Optimality with Rolling Plans," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 22(1), pages 79-103, February.
    4. Hajime Hori, 1982. "Stability of the Neumann Ray in a Dynamic Leontief System with Finite Forecast Horizons," Review of Economic Studies, Oxford University Press, vol. 49(3), pages 461-472.
    5. Polterovich, V M, 1983. "Equilibrium Trajectories of Economic Growth," Econometrica, Econometric Society, vol. 51(3), pages 693-729, May.
    6. Mikhail Kaganovich, 1985. "Efficiency of Sliding Plans in a Linear Model with Time-Dependent Technology," Review of Economic Studies, Oxford University Press, vol. 52(4), pages 691-702.
    7. J. Tsukui, 1967. "The Consumption and the Output Turnpike Theorems in a von Neumann Type of Model—A Finite Term Problem," Review of Economic Studies, Oxford University Press, vol. 34(1), pages 85-93.
    8. S. M. Goldman, 1968. "Optimal Growth and Continual Planning Revision," Review of Economic Studies, Oxford University Press, vol. 35(2), pages 145-154.
    9. Alexandre Scheinkman, Jose, 1976. "On optimal steady states of n-sector growth models when utility is discounted," Journal of Economic Theory, Elsevier, vol. 12(1), pages 11-30, February.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Iturbe-Ormaetxe, Inigo & Vazquez, Jorge Nieto, 1996. "A stable and consistent solution to distribution problems," Economics Letters, Elsevier, vol. 50(2), pages 243-249, February.
    2. Yoshihara, Naoki, 2003. "Characterizations of bargaining solutions in production economies with unequal skills," Journal of Economic Theory, Elsevier, vol. 108(2), pages 256-285, February.
    3. Frank Krysiak, 2009. "Sustainability and its relation to efficiency under uncertainty," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 41(2), pages 297-315, November.
    4. Andrés Carvajal, 2003. "A Continuous Extension That Preserves Concavity, Monotonicity And Lipschitz Continuity," BORRADORES DE ECONOMIA 001907, BANCO DE LA REPÚBLICA.
    5. N. GRAVEL & Patrick MOYES (GREThA UMR CNRS 5113), 2008. "Bidimensional Inequalities with an Ordinal Variable," Cahiers du GREThA 2008-14, Groupe de Recherche en Economie Théorique et Appliquée.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:16:y:1987:i:1:p:53-64. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/jmateco .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.